# SDR IPXA2020032053363

- Difficulty date: March 20, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 87,375 hours, 17,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACREW ENTRY DOOR WILL NOT LOCK CLOSE.PERFORMED FUNCTIONAL CHECK OF CREW ENTRY DOOR I.A.W. AMM 52-12-00 PB 601 REV 129.02. FOUND NORMAL OPERATION. AIRCRAFT OK TO CONTINUE.
